# SDR QXEA2010072600436

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 21,860 hours, 22,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CORROSION ON THE RT INBD BOTTOM SEAT TRACK AT APPROX STA X449.50.  REMOVED CORROSION TO A MAXIMUM DEPTH OF  .023", BLEND FOUND TO REMAIN WITHIN LIMITS IAW RD 8/4-53-884 GENERAL NOTE NR 1.  HFEC INSPECTED AT BLENDED AREAS FOR CRACK IAW DASH 8 NDTM PART 6 51-00-01.  NO CRACK NOTED.  COMPLETED SEAT TRACK REPAIR IAW R/D 8/4-53-884 NOTES 3 THRU 6. NOTES 7 AND 8 AS REPAIR ON CLAW PORTION ONLY.
